VICKS ACTION 500 EXTRA TABLET

(strip of 10 tablets)

Procter & Gamble Hygiene and Health Care Ltd

Rs.32.67 Rs.33.00 1% Off

Note:Availability of this product will assure once the Pharmacy partners is confirmed.

PRODUCT DETAILS

Vicks Action 500 Extra Tablet contains Paracetamol I.P. 500mg. 
Phenylephrine Hydrochloride I.P. 10mg. and Caffeine Anhydrous I.P. 32mg as its active ingredients. 
 
Key benefits of Vicks Action 500 Extra Tablet:
Provides strong yet safe day-long multi-symptom relief from
a headache, nasal congestion (blocked nose), sore throat, associated lethargy and body ache.
 
The directions for use: 
Adults - 1 tablet 4 times a day
Children - Consult a doctor, do not exceed 2 tablets a day (in divided doses). Not for under 6 years.
 
Safety information:
Do not use with other paracetamol products. Overdose may be injurious to the liver, consult a doctor promptly even if no symptoms. Keep out of reach of Children.
Consult the doctor prior taking the medicine in case of pregnant/nursing women or individual consuming 3 or more alcoholic drinks/day or with liver/kidney disease or take drugs for or have heart/thyroid disease, high blood pressure, depression or Parkinson’s disease. Symptoms last over 7 days.
Failure to follow dosage/caution could result in serious consequences.
 
Use under medical supervision.
Vicks Action 500 Extra Tablet